Representations of the Necklace Braid Group: Topological and Combinatorial Approaches

Bullivant, A, Kimball, A, Martin, P et al. (1 more author) (2020) Representations of the Necklace Braid Group: Topological and Combinatorial Approaches. Communications in Mathematical Physics, 375 (2). pp. 1223-1247. ISSN 0010-3616

Abstract

Metadata

Item Type: Article
Authors/Creators:
  • Bullivant, A
  • Kimball, A
  • Martin, P
  • Rowell, EC
Copyright, Publisher and Additional Information:

© 2019, Springer Nature. This is an author produced version of an article published in Communications in Mathematical Physics. Uploaded in accordance with the publisher's self-archiving policy.

Dates:
  • Published: April 2020
  • Published (online): 6 May 2019
  • Accepted: 7 March 2019
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 07 May 2019 12:57
Last Modified: 06 May 2020 13:57
Status: Published
Publisher: Springer
Identification Number: 10.1007/s00220-019-03445-0
Open Archives Initiative ID (OAI ID):

Export

Statistics